Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Headache after exposure to sun.What could be the problem?

I have very bad headache. I have been having this problem for 3 years now. I take pain killers and sleep for some time- it becomes alright. I am 19 yr old female and have no other problems. I am healthy otherwise. I had eye check up and everything is fine with my eyes. The headache comes and goes- sometimes being in the sun for long start this problem. What could be the problem? And what should I do?
Asked On : Thu, 20 Aug 2009
Answers:  4 Views:  2761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
ur cause of headache may be heat of sun if it then u take homoeopathic medicine natrum mur 200 potency as specific daily 4 pills once at evening for 15 days , ur headache may be tention head ache ,simple headache ,migrain let me knw after taking this maedicine mail me at drnilamkumarshirkande@gmail.com
Answered: Thu, 14 Oct 2010
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
According to ayurveda this problem is called Suryavarta.Its very painful disease & is well related with blood and kapha doshas. Its curable with ayurvedic medicines.
Answered: Wed, 9 Jun 2010
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
According to ayurveda this problem is called Suryavarta.Its very painful disease & is well related with blood and kapha doshas. Its curable with ayurvedic medicines.
Answered: Wed, 9 Jun 2010
I find this answer helpful
  User's Response
Hi, Thanks for your query. From your description of the problem, We would require more information- like for example- if you have nausea/ vomiting, any visual disturbance, diurnal variation, medicine history, allergies, family history etc to give you an accurate probable diagnosis for your condition; Some investigations are also required. You can choose to see a specialist in Internal Medicine or Neurology. You can also log onto our website and chat with one of our doctors between 9a.m. and 9p.m. Indian Standard Time on any day to discuss better about your problem what causes it and the possible treatments.
Answered: Fri, 21 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor